# SDR AALA2020021109059

- Difficulty date: February 9, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N917AN
- Make and model: Boeing 737823
- Aircraft serial: 29518
- Aircraft time: 61,005 hours, 24,951 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: VAL7007
- Part serial: 7807
- Condition: Faulty
- Location: Rt Nacelle
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AIR INTERRUPTED BACK TO DFW AT 390 R/H COWL ANTI-ICE CMAE ON. RAN THE CHECKLIST LIGHT, DID NOT EXTINGUISH. DECLARED AN EMERGENCY. REMOVED AND REPLACED # 2 ENGINE COWL ANTI-ICE VALVE IAW AMM 30-21-11. SECURE CONNECTOR ENG.ANTI - ICE ON #2 ENG OPS CHK OK IAW AMM 30-21-00.
